Alert archive / Michigan / Fire Weather Watches in 2021

Fire Weather Watch 3, NWS Gaylord, MI

June 16, 202123 counties in Michigan

NWS Gaylord, MI issued this fire weather watch at Jun 16, 2021, 11:14 AM EDT for 23 counties in Michigan. It took effect at Jun 17, 2021, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 16, 2021, 11:14 AM EDT (15:14 UTC)
In effect from
Jun 17, 2021, 11:00 AM EDT
Expired
Jun 17, 2021, 9:06 AM EDT
In force
Issued by
NWS Gaylord, MI
All 23 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 19 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 3.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2021-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2021-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS83 KAPX 161514
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
1114 AM EDT Wed Jun 16 2021


MIZ016>018-020>036-041-042-098-099-162315-
/O.NEW.KAPX.FW.A.0003.210617T1500Z-210618T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
1114 AM EDT Wed Jun 16 2021

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR HIGH TEMPERATURES AND LOWER HUMIDITY VALUES
ACROSS NORTHERN LOWER MICHIGAN...

The National Weather Service in Gaylord has issued a FIRE WEATHER
WATCH, which is in effect from Thursday morning through Thursday
evening. 

* AFFECTED AREA...All of northern Lower Michigan.

* WIND...Southwest winds of 10 to 15 mph.

* HUMIDITY...Minimum afternoon values of 20 to 25 percent.

* TEMPERATURES...High temperatures in the middle 80s.

* IMPACTS...The potential exists for fires to grow out of control
  quickly on Thursday due to warm, dry and breezy conditions. 
  Burn restrictions are in effect. For more information on burn 
  restrictions, visit the michigan DNR website at 
  www.michigan.gov/burnpermit or call 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
4 follow-up statements
036 
WWUS83 KAPX 162033
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
433 PM EDT Wed Jun 16 2021

MIZ016>018-020>036-041-042-098-099-171100-
/O.CON.KAPX.FW.A.0003.210617T1500Z-210618T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
433 PM EDT Wed Jun 16 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR HIGH TEMPERATURES AND LOWER HUMIDITY
VALUES ACROSS NORTHERN LOWER MICHIGAN...

* AFFECTED AREA...All of northern Lower Michigan.

* WIND...Southwest winds of 10 to 15 mph with some higher gusts.

* HUMIDITY...Minimum afternoon values of 20 to 25 percent.

* TEMPERATURES...High temperatures in the lower to middle 80s.

* IMPACTS...The potential exists for fires to grow out of 
  control quickly on Thursday due to warm, dry and breezy 
  conditions. Burn restrictions are in effect. For more 
  information on burn restrictions, visit the michigan DNR 
  website at www.michigan.gov/burnpermit or call 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

adam
151 
WWUS83 KAPX 170120
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
920 PM EDT Wed Jun 16 2021


MIZ016>018-020>036-041-042-098-099-171100-
/O.CON.KAPX.FW.A.0003.210617T1500Z-210618T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
920 PM EDT Wed Jun 16 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR HIGH TEMPERATURES AND LOWER HUMIDITY
VALUES ACROSS NORTHERN LOWER MICHIGAN...

* AFFECTED AREA...All of northern Lower Michigan.

* WIND...Southwest winds of 10 to 15 mph with some higher gusts.

* HUMIDITY...Minimum afternoon values of 20 to 25 percent.

* TEMPERATURES...High temperatures in the lower to middle 80s.

* IMPACTS...The potential exists for fires to grow out of 
  control quickly on Thursday due to warm, dry and breezy 
  conditions. Burn restrictions are in effect. For more 
  information on burn restrictions, visit the michigan DNR 
  website at www.michigan.gov/burnpermit or call 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

JZ
658 
WWUS83 KAPX 170724
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
324 AM EDT Thu Jun 17 2021

MIZ016>018-020>036-041-042-098-099-171530-
/O.CON.KAPX.FW.A.0003.210617T1500Z-210618T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
324 AM EDT Thu Jun 17 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH EARLY THIS EVENING FOR WARM TEMPERATURES, GUSTY 
WINDS AND LOW HUMIDITY ACROSS NORTHERN LOWER MICHIGAN...

* AFFECTED AREA...All of northern Lower Michigan.

* WIND...Southwest winds of 10 to 15 mph with some higher gusts.

* HUMIDITY...Minimum afternoon values of 20 to 25 percent.

* TEMPERATURES...High temperatures in the lower to middle 80s.

* IMPACTS...The potential exists for fires to grow out of control
  quickly by this afternoon due to warm, dry and breezy 
  conditions. Burn restrictions are in effect. For more 
  information on burn restrictions, visit the michigan DNR website
  at www.michigan.gov/burnpermit or call 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
613 
WWUS83 KAPX 171306
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
906 AM EDT Thu Jun 17 2021

MIZ016>018-020>036-041-042-098-099-172115-
/O.UPG.KAPX.FW.A.0003.210617T1500Z-210618T0000Z/
/O.NEW.KAPX.FW.W.0003.210617T1500Z-210618T0000Z/
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Beaver Island and surrounding islands-Charlevoix-
906 AM EDT Thu Jun 17 2021

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR  
WARM TEMPERATURES, GUSTY WINDS AND LOW HUMIDITY ACROSS NORTHERN 
LOWER MICHIGAN...

The National Weather Service in Gaylord has issued a RED FLAG
WARNING, which is in effect until 8 PM EDT this evening. 

* AFFECTED AREA...All of northern Lower Michigan.

* WIND...Southwest winds of 10 to 15 mph with some higher gusts.

* HUMIDITY...Minimum afternoon values of 20 to 25 percent.

* TEMPERATURES...High temperatures in the lower to middle 80s.

* IMPACTS...The potential exists for fires to grow out of control
  quickly this afternoon due to warm, dry and breezy conditions. 
  Burn restrictions are in effect. For more information on burn 
  restrictions, visit the michigan DNR website at 
  www.michigan.gov/burnpermit or call 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

adam

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this fire weather watch went out at Jun 16, 10:30 AM EDT, 44 minutes earlier.

Area forecast discussion, Jun 16, 10:30 AM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1030 AM EDT Wed Jun 16 2021

.UPDATE...
Issued at 1029 AM EDT Wed Jun 16 2021

Morning composite analysis reveals a strong upper level ridge
centered over the four corners region and sharp ridge axis
extending north/northeastward through the northern Plains into
south-central Canada. Deep troughing and tongue of cooler air is
downstream through eastern Canada into the eastern Great Lakes and
New England, with Michigan on the western fringe of the cooler
air (some fairly chilly low temps observed this morning across the
CWA). Large expanse of sfc high pressure is centered over
southern Ontario...just north of Lake Superior...but extends down
to the Gulf Coast.

Lots of sunny skies out there, save for a few bands of upper jet
induced cirrus spilling southward through the western and central
Great Lakes. Lots of dry air also with a tongue of drier air
extending from eastern Ontario down through the eastern and
central Great Lakes (sub 0.30 PWAT values observed on DTX and APX
12Z soundings).

A quiet and comfortable day anticipated as sfc high pressure
becomes squarely fixed overhead. Light winds with lake breezes and
high temps just a touch off of climatological normal highs.

&&

.NEAR TERM...(Today through Tonight)
Issued at 816 AM EDT Wed Jun 16 2021

Impactful weather: Elevated fire danger this afternoon.

Pattern synopsis and forecast:

A fairly amplified upper air pattern continues out there early this
morning, with troughing across eastern Canada and eastern conus,
while strong ridging was settled from the four corners up into the
central Canadian provinces. Nrn Michigan lays in between, with dry
NNW flow overhead, and little to no shortwaves/vorticity and
resultant forcing. The result has been mostly clear skies, while a
tighter pressure gradient has produced enough low level wind flow in
the BL to preclude any fog development (at least so far). Thus, the
weather was very quiet out there.

Expect more quiet weather to continue today through tonight. The
center of upper ridging remains anchored in the four corners, but
troughing shoves itself through the western and eventual central
provinces tonight, which shove the ridging in over the top of the
western Great Lakes. The overall atmosphere will remain quite dry
today, with PWATs under 0.40", but does increase to near 0.70" to
0.75" through tonight. Forcing will be limited to say the least, but
there is some theta-e/moisture advection may be able to bring some
higher level cloud increase late tonight in advance of a developing
warm front that leans into the western Great Lakes. Overall, skies
look to still remain mostly clear though, with daytime mixing into
the drier air, leading to very low afternoon humidity. The warm
temperatures will lead to some elevated fire danger, but winds just
will not have much gustiness at all.

High temperatures today will largely be in the lower half of the
70s, with lows tonight again approaching 30F degree diurnal spreads,
especially in low lying areas. Readings will range through the 40s,
coolest in those low lying areas protected from the wind.

&&

.SHORT TERM...(Thursday through Friday)
Issued at 816 AM EDT Wed Jun 16 2021

High Impact Weather Potential: Fire danger concerns Thursday with
thunder potential Thursday night/Friday...

Pattern Synopsis/Forecast:

At the start of the short term Thursday morning...what remains of
upper-level ridge axis should be trekking in from the west...as
shortwave troughing continues to plow across the central Canadian
prairies. This will allow for dry conditions to linger into one
more afternoon, under increasing warmth with the ridge moving in.
Downstream troughing along the East Coast will try to hold
on...though it will ultimately be broadened and shunted offshore
with time...as shortwave troughing to our northwest begins to dig
into the upper Midwest. This shortwave troughing will be
responsible for the incursion of much needed shower and
thunderstorm chances into the midwest by late Thursday into
Thursday night...lingering into the day Friday across Michigan as
the shortwave trough will be somewhat slow to move out.

Primary Forecast Concerns: Fire danger concerns
Thursday...rain/storm chances Thursday night into Friday

First things first...you all almost had "fires things first" there
had I not caught my typo...though it would also be an appropriate
way to start this discussion. Fire danger will be the main concern
for the start of the short term. Anomalously dry air mass
that was in place over the Great Lakes Tuesday and will be in place
today will hold on for one more day...lingering into Thursday
afternoon/evening given primarily zonal flow to our west (as
opposed to a southwesterly flow, which would in theory be more
moist). Once the troughing to our northwest in the Canadian prairies
begins to dig a little and turn the upper-level flow more
southwesterly Thursday evening/night...will then look for moisture
to increase across the region (along with precipitation chances). In
the meantime...as the surface reflection of the shortwave aloft
draws nearer to our surface high pressure Thursday...will look for
it to be a bit breezy...with potential for stronger gusts (perhaps
into the 20-25kt range?) to be mixed down as winds strengthen aloft
as well. Additionally...as the ridge axis moves in and 850mb
temperatures increase into the low teens...will look for surface
temperatures Thursday to also increase...likely into the 80s for
most places. The increasing warmth, plus the dry air mass in place,
plus the gusty winds Thursday should be a recipe for elevated fire
danger at the very least, perhaps even meeting red flag criteria.
(This is on top of the overall lack of rainfall across most of the
area the last few weeks or more.)

Now onto those precipitation chances late Thursday night into
Friday... Guidance tonight generally seems a little slower and a
little drier than the previous run...which makes some semblance of
sense, given the dry antecedent conditions in place making it
difficult for much widespread precipitation to move in initially, at
least until the mid and lower levels saturate. Might not be
completely impossible to see some convection attempt to pop during
the afternoon/evening...but we'll have to see. (There is a non-zero
chance of something dropping in early in the day from upstream...but
not convinced of that idea.) The convective nature of the rain will
make things additionally tricky...as we'll be at least partly
relying on upstream convection to congeal and motor across Lake
Michigan into this CWA...which sometimes seems like a difficult feat
to achieve, given that
a) it has to survive crossing Lake Michigan (current lake surface
temps in the upper 50s to around 60 across most of the lake between
us and Green Bay), and
b) organized convective complexes/lines tend to veer to the right,
which would tend to favor GRR's CWA over ours.
Pessimism aside, something should develop later in the day/evening
and move in through the night. Any storms that do develop and track
across the CWA will have potential for some locally heavier rainfall
as Pwats look to increase into the 1-1.5+ inch range Thursday
night into Friday. Otherwise, better instability and moisture seems
to stay to our west and southwest Thursday, nearer to the shortwave
and resultant surface boundary across Minnesota/Wisconsin/Iowa (as
would be expected...and where SPC has placed marginal and slight
risks for Day 2). Do note somewhat steep-ish 700-500mb lapse rates
over the area (around 7 C/km), however, potentially linked to
advection of elevated mixed layers from out west (given westerly
flow)? Bottom line: we should see some rain and storms Thursday
night...though there is some uncertainty yet in how everything will
evolve. Stay tuned...

As the shortwave and attendant surface cold front approach from the
west Friday...will have to keep an eye on things, as there is
potential for warm and moist low-level air to hold on for part of
the day. This could allow for some additional shower and storm
development during the afternoon, in the presence of some forcing
(the front) and increasing instability (cooling aloft).
Additionally, it appears 0-6km bulk shear should be increasing as
the system moves in during the day...perhaps up over 40kts, which
perks the ears of the severe weather aficionados in the office.
Not a sure bet, as has been indicated by previous shifts...but
something worth keeping an eye on, nonetheless...as the latest Day
3 marginal risk from SPC has a marginal risk just to our south
across southern Lower.

.LONG TERM...(Friday night through Tuesday)
Issued at 816 AM EDT Wed Jun 16 2021

High Impact Weather Potential: Minimal attm...

Uncertainty should be on the increase through the long term (not a
surprise, as we are dealing in chaos theory after all...), but it
does look like most of the weekend should be relatively quiet.
Attention then turns to a strong trough digging down from the
northwest late Sunday into the start of the workweek next
week...which could be interesting if everything aligns...but it
would at least be our next chance for much-needed rain. Something
to keep an eye on in the coming days. As might be expected with a
strong upper-level trough digging into the Great Lakes...long
range signals point towards below normal temperatures into the
middle of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 816 AM EDT Wed Jun 16 2021

High pressure from Ontario down through the Mississippi valley, will
cross northern Michigan tonight. A light NW wind will result in
afternoon lake breezes, with no significant gustiness expected.
Winds turn more light southerly tonight. Mostly clear skies over the
TAF period with no showers/rain. There are chances for periodic fog
at MBL/PLN late tonight, otherwise VFR all TAF sites.

&&

.MARINE...
Issued at 816 AM EDT Wed Jun 16 2021

High pressure from Ontario down through the Mississippi valley,
will cross northern Michigan tonight, with an upstream cold front
looking to make it into the western Great Lakes Thursday night,
bringing the next chance for showers and possible thunderstorms.
Winds will be relatively lighter today, with afternoon lake
breezes developing. The pressure gradient tightens up Thursday and
Thursday night, for advisory level SW winds possible over Lake
Michigan/Whitefish Bay and the St. Mary's, but increasing overlake
stability may be able to keep these winds in check to some
degree. Will not jump on an advisory attm.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...BA
NEAR TERM...SMD
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, Jun 16, 3:43 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
343 AM EDT Wed Jun 16 2021

MIZ016>018-020>036-041-042-086>088-095>099-170745-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
343 AM EDT Wed Jun 16 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will be an increased threat for wildfires Thursday
afternoon.

Thunderstorms are possible late Thursday afternoon through Friday
evening. No severe storms are anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-170745-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
343 AM EDT Wed Jun 16 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible Thursday night and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:29 PM EDTSmall Craft AdvisoryAPX32 hr

Nearby

Fire Weather Watches in Michigan, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.